T Nation

Erectile and Libido Issues on Cycle

Hi guys. First time on a forum not really sure where else to ask this.

I’ve been reading through many forum posts here on t nation trying to find an answer or research this issue but I can’t seem to nail it. Usually I can figure my issues out through posts already on here.

I’ve done 4 cycles in the past and haven’t had any sexual issues.

I’ve done:

Test e 500 + dbol 50 4 weeks

Test e 500 + eq 600 then tren e 600 + adex e3d

Test p 350 tren a 350 + adex

Test e 250 + deca 600 8 weeks then 8 weeks test e 250 + tren e 400 + letro

First three cycles I had no issues except gyno flare ups which were corrected with adex and fixed through pct of clomid and nolva

4th cycle I had erectile dysfunction near end so I dropped tren, took letro and kept test dose. Problem was solved. After pct of nolva it took some time but things were back to normal.

Waited 4 months and started a cycle which I’m currently on:

Weeks 1-4 Anadrol 100mg

Weeks 1-8 sustanon 750 + 750 eq

Week 8 - 11 sustanon 500 + 500 eq + 1mg - 0.5mg letro eod

Week 11 - 13 (currently) Test e 500 mg + eq 500 just discontinued letro a few days ago

During this current cycle is where I encountered issues. 1-2 weeks after discontinuing Anadrol at the 5-6 week mark I had erectile dysfunction. I dropped test to 500 from 750 and same with eq and added letro thinking it might be high estro, progesterone or prolactin from higher test dose than I usually run. Two different Cialis labs didn’t help. I got blood work done (which I will include) which showed all hormones within normal range, this made me worry more cause what could it be. I had some success with ability to get an erection after reducing test and eq. I switched to test e from sustanon thinking it might be fluctuating levels from different esters and that I’ve never had an issue with test e. I am getting morning wood, and I am able to have sex with a good enough erection. But I’m still having a hard time with sensation of sex, maintaining erection, and orgasming is frustrating.

At this point what can I do? Is it because my body is used to stronger compounds like tren which make me crazy horny. Should I up test e?

I cant give much info on steroids but I know cialis very well. Ive suffered from ED for years and I dont want to spend tons of money on meds. If youre getting cialis from a lab I can assure you it isnt dosed to what the label says I dont care where it came from. My bottles say 30 mg per ml, If I were to take a geniune cialis pill that was 30 mg I would be erect for days… Ive tried almost every lab out there and I have to take 2-3 ml to get the job done and it lasts for 3-4 days… Anytime I try a new lab I give them the benefit of the doubt and start at a low dose and work my way up until the desired effects are achieved. Take it before bed its more effective and wake up with a stiffie and i have no issues getting hard for 3-4 days after that… You can try getting some generics from one of the roid sources out there. I find actual pills work better than liquid anyways. I do warn you though, when I take the proper dosage its very common to have explosive diarrhea…

Bump

Your e2 is too high (maybe?). That’s the only explanation. It’s not even that high, frankly, but maybe for you 72 is dick-killing territory. I know for me 72 would be too much, but plenty of other guys have no issues at numbers much higher than yours. Prolactin is in range, so that’s not it. I don’t know, man. I think you’re not getting a lot of answers because the answer isn’t obvious.

Could be high BP too.

SB